MAUDE Adverse Event Report: MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED

MEDTRONIC, INC. ATTAIN VENOGRAM BALLOON CATHETER; CATHETER, FLOW DIRECTED
Model Number 6215
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during the implant procedure, while performing a coronary sinus venogram, the balloon catheter was unable to deflate.The physician advanced a deflectable catheter over the balloon and deflated the balloon.Once outside of the patient, the balloon inflated and deflated as expected.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the balloon catheter was returned and analyzed.No anomalies were found.The analyst noted the balloon inflated, stayed inflated and deflated without anomaly.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
ATTAIN VENOGRAM BALLOON CATHETER
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
MDR Report Key10688193
Report Number2182208-2020-02403
Device Sequence Number11583664
Product Code DYG
UDI-Device Identifier00763000227982
UDI-Public00763000227982
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K012225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model Number6215
Device Catalogue Number6215
Device Lot Number20A22844
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/02/2020
Initial Date Received by Manufacturer 09/21/2020
Supplement Date Received by Manufacturer11/05/2020
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date11/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1